gastroenterologist-icon
Stopping diarrhea after laxatives.
I was constipated for almost two weeks so I took 2 of the 5mg women’s laxatives that I had and now I am having bad stomach cramping and diarrhea. I am also passing bile in my diarrhea. Can I take an Imodium to stop the diarrhea?
34 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

What's woman's laxative ? Imodium u can take
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Side effect of imodium
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.